# SDR USAA010580

- Difficulty date: May 31, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Bs 640
- Part time: 51,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 2 INCHES, BS 640, 16L.  DAMAGE AREA REMOVED, INSTALLED STRINGER SPLICE AND DOUBLER PER SRM 53-00-03.  (M)
